A generalized Fleming and Harrington's class of tests for interval-censored data
Version of Record online: 3 JUL 2012
Copyright © 2012 Statistical Society of Canada
Canadian Journal of Statistics
Volume 40, Issue 3, pages 501–516, September 2012
How to Cite
Oller, R. and Gómez, G. (2012), A generalized Fleming and Harrington's class of tests for interval-censored data. Can J Statistics, 40: 501–516. doi: 10.1002/cjs.11139
- Issue online: 15 AUG 2012
- Version of Record online: 3 JUL 2012
- Manuscript Accepted: 3 MAR 2012
- Manuscript Received: 3 FEB 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!